# SDR DHL2001743020

- Difficulty date: December 13, 2001
- Submitted: December 17, 2001
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 2612 · Fire Detection
- Part: Socket
- Condition: Defective
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENGINE NR 1 FIRE DETECTOR CIRCUIT GROUND LIGHT ILLUMINATED.  ISOLATED FIRE LOOP, TESTED GOOD.  FOUND LIGHT SOCKET ASSY P/N 91180M BAD.  REMOVED AND REPLACED NR 1 ENGINE GROUND FAULT DETECTOR LIGHT SOCKET.  OPS CHECKS GOOD.
